Alert archive / Michigan / Flash Flood Watches in 2011
Flash Flood Watch 2, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this flash flood watch at Jul 22, 2011, 10:41 AM EDT for 8 counties in Michigan. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jul 22, 2011, 10:41 AM EDT (14:41 UTC)
- Expired
- Jul 22, 2011, 3:12 PM EDT
- In force
- 5 hr
- Issued by
- NWS Grand Rapids, MI
- Flood severity
- None
Counties Allegan County, MI, Barry County, MI, Calhoun County, MI, Eaton County, MI, Ingham County, MI, Jackson County, MI, Kalamazoo County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 14:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 2.7 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2210 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
637 WGUS63 KGRR 221441 FFAGRR URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1041 AM EDT FRI JUL 22 2011 ...HEAVY RAIN MOVING TOWARD SOUTHWEST LOWER MICHIGAN... .THUNDERSTORMS CONTAINING VERY HEAVY RAIN WILL MOVE EAST FROM NORTHERN ILLINOIS AND FAR SOUTHERN WISCONSIN. THESE STORMS WILL IMPACT PARTS OF SOUTHWEST AND SOUTH CENTRAL LOWER MICHIGAN TODAY AND MAY CAUSE LOCALIZED FLASH FLOODING. MIZ064>067-071>074-222245- /O.NEW.KGRR.FF.A.0002.110722T1441Z-110723T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...HOLLAND...HASTINGS...CHARLOTTE... LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON 1041 AM EDT FRI JUL 22 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL MICHIGAN AND SOUTHWEST MICHIGAN...INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL MICHIGAN...CALHOUN...EATON...INGHAM AND JACKSON. IN SOUTHWEST MICHIGAN...ALLEGAN...BARRY...KALAMAZOO AND VAN BUREN. * UNTIL 8 PM EDT THIS EVENING * THUNDERSTORMS WITH TORRENTIAL RAINFALL WILL IMPACT AREAS SOUTH OF INTERSTATE 96 TODAY. * LOCALIZED RAINFALL AMOUNTS OF OVER TWO INCHES OVER A RELATIVELY SHORT PERIOD OF TIME COULD CAUSE RAPID FLOODING OF ROADS AND LOW LYING AREAS. URBAN AREAS WILL BE PARTICULARLY SUSCEPTIBLE TO FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ MEADE
1 follow-up statement
718 WGUS63 KGRR 221912 FFAGRR FLOOD WATCH NATIONAL WEATHER SERVICE GRAND RAPIDS MI 312 PM EDT FRI JUL 22 2011 MIZ064>067-071>074-222015- /O.CAN.KGRR.FF.A.0002.000000T0000Z-110723T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...HOLLAND...HASTINGS...CHARLOTTE... LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON 312 PM EDT FRI JUL 22 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL MICHIGAN AND SOUTHWEST MICHIGAN HAS BEEN CANCELLED. THUNDERSTORMS WITH HEAVY RAIN DEVELOPED JUST SOUTH OF THE AREA THIS AFTERNOON. THE THREAT OF HEAVY RAIN AND FLOODING HAS DIMINISHED FOR THE REST OF TODAY AND TONIGHT... BUT MAY REDEVELOP AGAIN OVER THE WEEKEND WITH AN ACTIVE FRONT REMAINING STATIONARY OVER SOUTHERN MICHIGAN. $$ MEADE
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this flash flood watch went out at Jul 22, 7:50 AM EDT, 2 hours 51 minutes earlier.
Area forecast discussion, Jul 22, 7:50 AM EDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 750 AM EDT FRI JUL 22 2011 LATEST UPDATE...AVIATION... .SYNOPSIS...(440 AM EDT FRI JUL 22 2011) A STALLED OUT FRONTAL BOUNDARY JUST SOUTH OF THE SOUTHERN MICHIGAN BORDER IS EXPECTED TO THE THE FOCUS FOR NUMEROUS WAVES OF SHOWERS AND STORMS TO MOVE ALONG THROUGH THE UPCOMING WEEKEND. A FEW OF THESE WAVES OF SHOWERS AND STORMS ARE LIKELY TO IMPACT THE AREA. IT WILL NOT BE RAINING THE ENTIRE TIME...HOWEVER INTERVALS OF RAIN AND SUN CAN BE EXPECTED THROUGH THE WEEKEND. TEMPERATURES WILL BE A LITTLE COOLER AS COMPARED TO THE LAST FEW DAYS WITH THE ADDITIONAL CLOUDS AND RAIN AROUND. IT WILL REMAIN WARM WITH HIGHS LIKELY IN THE 80S AND LOWS MAINLY IN THE 60S. COOLER AND DRIER WEATHER WILL MOVE IN EARLY NEXT WEEK BEFORE ANOTHER HOT PERIOD WILL BE POSSIBLE LATE NEXT WEEK. && .SHORT TERM...(440 AM EDT FRI JUL 22 2011) (TODAY THROUGH SUNDAY) MAIN CHALLENGES WITH THIS FCST PACKAGE ARE HEAT POTENTIAL AND ANY HEADLINES THAT MIGHT BE NEEDED...AND CONVECTIVE TRENDS THROUGH THE PERIOD. OVERALL THINKING RIGHT NOW IS THAT WE CONTINUE TO THINK THAT WE WILL BE SEEING A BIT MORE IN THE WAY OF RAIN CHANCES THROUGH THE WEEKEND WITH THE HEAT THREAT DIMINISHING SOME ACROSS THE AREA. 08Z SFC ANALYSIS SHOWS THE SFC FRONT HAS SUNK SOUTH TO A KPIA TO NRN OH LINE. THAT SAID...THE FRONT IS ALREADY TRYING TO SHIFT BACK NORTH AS A WARM FRONT ACROSS IA AS A SFC WAVE IS MOVING ALONG THE STALLED OUT FRONTAL BOUNDARY. SCT-NUMEROUS CONVECTION HAS DEVELOPED JUST NORTH OF THE FRONT FROM NRN KS ALL THE WAY THROUGH SW MI. IT APPEARS THAT THE FRONT IS GOING TO BE A BIT MORE ACTIVE AS COMPARED TO THE LAST COUPLE OF DAYS WITH DEEPER MOISTURE BEING DRAWN IN FROM THE SW PORTION OF THE COUNTRY. TWO WAVES CAN BE SEEN IN REGIONAL RADAR IMAGERY...ONE ACROSS IA...AND ANOTHER ACROSS NRN KS. WITH THE FRONT JUST SOUTH OF THE AREA...AND NOT A SIGNIFICANT CHANGE IN THE ORIENTATION OF THE UPPER AIR PATTERN EXPECTED THROUGH EARLY SAT...IT IS LOOKING MORE AND MORE LIKELY WE WILL SE ROUNDS OF SHOWERS AND STORMS MOVE THROUGH. SEVERE WEATHER IS NOT LOOKING LIKELY FOR TODAY AND TONIGHT FOR SW LOWER. WE ARE OUTLINED IN THE SLIGHT RISK...HOWEVER WE FEEL THAT OUR DESTABILIZATION POTENTIAL WILL BE LIMITED DUE TO CLOUDS AND PCPN. SHEAR WILL BE JUST ENOUGH TO HELP ORGANIZE ANY STORM THAT HAS A STRONG UPDRAFT...BUT WE DO NOT EXPECT MUCH POTENTIAL OF THIS. A COUPLE OF DAYS AGO...IT APPEARED THAT THE FRONT WILL LIFT BACK NORTH OF THE CWFA TODAY/TONIGHT AND WE WOULD GET BACK INTO THE HEAT AND HUMIDITY. IT IS LOOKING MORE AND MORE LIKELY THAT CONVECTION WILL HELP TO SUPPRESS THE FRONT FROM MOVING NORTH WITHOUT A SIGNIFICANT SYNOPTIC UPPER LEVEL PUSH. TEMPS WILL REMAIN RATHER WARM AND THE AIR MASS WILL BE HUMID...HOWEVER WE WILL BE HARD PRESSED TO SEE 90 AGAIN WITH LIMITED SUNSHINE AND CONVECTION OCCASIONALLY ROLLING THROUGH. WE HAVE UNDERCUT MOS GUIDANCE WITH THIS IN MIND. THE FRONT WILL TRY TO MAKE A BETTER PUSH TO THE NORTH ACROSS THE AREA AS WE SEE SOME UPPER RIDGING TRY TO BUILD IN. THE UPPER FLOW REMAINS FAIRLY STABLE IN AN EAST-WEST ORIENTATION WHICH WILL NOT BE CONDUCIVE TO SIGNIFICANT MOVEMENT. WE WILL SEE A NICE LLJ TO OUR WEST TRY AND NOSE IN VERY LATE TONIGHT AND SAT. WHAT THIS WILL HELP TO DO IS JUST FORCE THE AIR UP OVER THE FRONTAL BOUNDARY MORE IN THE VERY MOIST AIR MASS. IT APPEARS THAT WE COULD SEE A BIT MORE WIDESPREAD ROUNDS OF SHOWERS AND STORMS ON SAT. THE THREAT FOR MORE SHOWERS AND STORMS WILL THEN CONTINUE INTO SUN AS THE MAIN UPPER TROUGH AND ASSOCIATED SFC LOW MOVE TOWARD THE AREA. IF WE CAN SEE SOME HEATING ON SUN AHEAD OF THE SFC LOW...WE COULD SEE SOME SEVERE STORMS AS THIS SFC LOW MAY BE ABLE TO SNEAK THE WARM FRONT INTO THE CWFA AND ALLOW FOR SOME SIGNIFICANT DESTABILIZATION TO OCCUR. SOME DECENT CAPE PROFILES ALOFT WOULD SUPPORT A HAIL THREAT...UNIDIRECTIONAL WINDS WOULD SUPPORT A WIND THREAT...AND THE WARM FRONT/SFC LOW WOULD BRING EVEN THE THREAT OF A TORNADO INTO THE AREA. && .LONG TERM...(440 AM EDT FRI JUL 22 2011) (SUNDAY NIGHT THROUGH THURSDAY) GFS AND EUROPEAN ARE ON THE SAME PAGE INDICATING A FRONTAL PASSAGE SUNDAY NIGHT. MAINTAINED THE 40 PCT CHANCE FOR SHOWERS AND STORMS DURING THIS PERIOD. HIGH PRESSURE THEN BUILDS IN FROM MONDAY INTO TUESDAY PROVIDING DRY AND SEASONABLE WEATHER. CANNOT RULE OF SOME SHOWERS AND STORMS IN THE RETURN FLOW TUESDAY NIGHT INTO WEDNESDAY ON THE BACK SIDE OF THE HIGH...BUT MAINTAINED THE DRY WEATHER. THE EUROPEAN HAS DRY CONDITIONS PREVAILING DURING THESE PERIODS AND FOLLOWED IT FOR GUIDANCE. A FRONTAL BOUNDARY BEGINS TO PUSH INTO THE GREAT LAKES AREA WEDNESDAY NIGHT INTO THURSDAY AND HAVE A SMALL...20 POP IN THE FORECAST AT THIS POINT. ALOFT...A NORTHWEST UPPER FLOW WILL BE IN PLACE FROM SUNDAY NIGHT INTO TUESDAY. RIDGING THEN BEGINS TO BUILD ONCE AGAIN INTO MID WEEK. RIDGING FIRMLY REESTABLISHES ITSELF OVER THE OHIO VALLEY AND GREAT LAKES FOR WEDNESDAY AND THURSDAY. AT APPEARS WE MAY BE HEADING BACK INTO THE 90S FOR THE MIDDLE OF NEXT WEEK. && .AVIATION...(750 AM EDT FRI JUL 22 2011) STATIONARY FRONT IS SITUATED FROM IOWA EAST TO NORTHERN INDIANA THIS MORNING. SHOWERS AND THUNDERSTORMS ARE LOCATED ALONG AND NORTH OF THE BOUNDARY. VFR CLOUDS WITH BASES AROUND 12000FT OR HIGHER WERE IN PLACE ACROSS SOUTHWEST LOWER MICHIGAN. SHOWERS AND STORMS EXTENDED FROM THE MISSISSIPPI RIVER EAST ACROSS LAKE MICHIGAN TOWARD SOUTH HAVEN. THE STORMS THROUGH THE COURSE OF THE NIGHT HAVE BEEN DISSIPATING AS THEY MOVE ACROSS LAKE MICHIGAN AND INTO LOWER MICHIGAN. FEEL THE TREND WILL BE FOR THEM TO HOLD TOGETHER MORE AND MORE THIS MORNING. NOT CONFIDENT IN THE EVOLUTION THOUGH SO CARRIED VCSH/VCTS. PERIODS OF SHOWERS AND STORMS WILL BE POSSIBLE RIGHT THROUGH THE 24 HOUR TAF PERIOD. TIMING IS THE MAIN PROBLEM AS IT IS DIFFICULT TO PIN DOWN A PREFERRED PERIOD. && .MARINE...(440 AM EDT FRI JUL 22 2011) BIGGEST IMPACTS TO MARINE INTERESTS OVER THE NEXT FEW DAYS WILL BE THE POTENTIAL FOR FOG AND THUNDERSTORMS. THE POTENTIAL FOR SMALL CRAFT ADVISORIES WILL BE QUITE LIMITED OVER THE NEXT FEW DAYS WITH A FAIRLY LIMITED GRADIENT IN PLACE. THE MOIST AIR MASS IN PLACE ALONG WITH THE LIGHT WINDS WILL HELP THE CAUSE FOR FOG FORMING OVER THE LAKE. THE LAKE TEMPS HAVE WARMED UP SIGNIFICANTLY RECENTLY...AND THE POTENTIAL FOR THICK DENSE FOG WILL BE SOMEWHAT LIMITED...SO WE WILL NOT ISSUE ANY MARINE FOG HEADLINES FOR NOW. ROUNDS OF THUNDERSTORMS WILL REMAIN POSSIBLE AND REMAIN A HAZARD TO BOATERS. && .HYDROLOGY...(440 AM EDT FRI JUL 22 2011) THE NEXT THREE DAYS LOOK LIKE THEY WILL BE A BIT MORE WET THAN WHAT WE HAVE SEEN ACROSS SW LOWER MICHIGAN OVER THE PAST COUPLE OF WEEKS. A DRIER DEEP AIR MASS HAS MOVED ACROSS THE AREA BEHIND THE FRONTAL PASSAGE ON THU. THE DEEP MOIST AIR MASS WILL BE SHIFTING BACK NORTH WITH PWATS AROUND AND EXCEEDING 2 INCHES. THIS WILL HAVE TWO IMPACTS ON THE AREA. FIRST...AND WAVE OF LOW PRESSURE MOVING ALONG THE FRONT WILL HAVE AMPLE MOISTURE TO WORK WITH. SECOND...ANY SHOWERS/STORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL TO BE HEAVY RAIN PRODUCERS. WE ARE NOT EXPECTING WIDESPREAD FLOODING ISSUES AT THIS TIME. WE WILL NEED TO MONITOR RAIN AMOUNTS AS WAVES MOVE THROUGH AS WE COULD ACCUMULATE SOME DECENT TOTALS OVER THE NEXT THREE DAYS DEPENDING ON THE TRACK OF THE WAVES. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS: NJJ SHORT TERM: NJJ LONG TERM: DUKE AVIATION: DUKE MARINE: NJJ HYDROLOGY: NJJ
Hazardous weather outlook, Jul 22, 6:30 AM EDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 630 AM EDT FRI JUL 22 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-231030- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 630 AM EDT FRI JUL 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT A STATIONARY FRONT WILL REMAIN SITUATED NEAR THE MICHIGAN INDIANA BORDER REGION TODAY AND TONIGHT. SHOWERS AND STORMS ARE EXPECTED TO MOVE ALONG THE FRONT FROM WEST TO EAST AFFECTING MOST OF SOUTHWEST LOWER MICHIGAN DURING THIS TIME. THE MAIN THREAT FROM STORMS TODAY AND TONIGHT WILL BE HEAVY RAIN AND LIGHTNING. THE STRONGEST OF STORMS...ESPECIALLY IF SOME DAYTIME HEATING TAKES PLACE...MAY PRODUCE WINDS TO 60 MPH. LOCALIZED FLOODING IS POSSIBLE WHEREVER STORMS PERSIST AS A VERY MOIST AIR MASS IS FEEDING THE STORMS FROM THE SOUTH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS REMAIN POSSIBLE BOTH SATURDAY AND SUNDAY AS THE FRONT LINGERS IN THE AREA. SOME OF THE STORMS MAY REACH STRONG TO SEVERE LEVELS...ESPECIALLY ON SUNDAY AS AN AREA OF LOW PRESSURE MOVES THROUGH THE GREAT LAKES. STORMS MAY TRAIN OVER THE SAME AREAS RESULTING IN A LOCALIZED FLOOD THREAT THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS A POSSIBILITY TODAY AND TONIGHT. LMZ844>849-231030- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 630 AM EDT FRI JUL 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY OVER LAKE MICHIGAN TODAY AND TONIGHT...ESPECIALLY SOUTH OF MUSKEGON. STORMS WILL BE CAPABLE OF PRODUCING TORRENTIAL RAIN...CLOUD TO WATER LIGHTNING AND IN THE STRONGEST OF STORMS WINDS TO 60 MPH. AREAS OF FOG WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODS OF SHOWERS AND STORMS CAN BE EXPECTED SATURDAY AND SUNDAY...SOME OF WHICH MAY BE STRONG TO SEVERE. HEAVY RAIN AND STRONG WINDS WILL CONTINUE TO BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS A POSSIBILITY TODAY AND TONIGHT. DUKE
In the hours before
Special weather statement, Jul 22, 9:32 AM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 932 AM EDT FRI JUL 22 2011 MIZ064-221430- ALLEGAN- 932 AM EDT FRI JUL 22 2011 ...SIGNIFICANT WEATHER ADVISORY... AT 929 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF ALLEGAN...MOVING EAST NORTHEAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALLEGAN... OTSEGO... HOPKINS... MARTIN... PLAINWELL... BRADLEY... SHELBYVILLE... WAYLAND... PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. && LAT...LON 4272 8555 4242 8555 4242 8609 4253 8614 TIME...MOT...LOC 1332Z 250DEG 28KT 4248 8595 MEADE
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 9:32 AM EDT | Special Weather Statement | GRR | Allegan | 58 min |
| Jul 22, 11:16 AM EDT | Special Marine Warning | GRR | 89 min |
Nearby
Flash Flood Watches in Michigan, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.